# SDR SWAA2024040962403

- Difficulty date: March 12, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR INSPAR RIB 129.50 AND 26 INCHES FROM FRONT SPAR RT HORIZONTAL STAB.   PERFORMED PERMANENT REPAIR ON INSPAR RIB 129.50 AND 26 INCHES FROM FRONT SPAR RT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.
